Items where Subject is "05-XX Combinatorics > 05Cxx Graph theory > 05C69 Dominating sets, independent sets, cliques"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type
Jump to: F | K | L | N | P | R | S | W
Number of items at this level: 18.


Fuchs, Bernhard and Faigle, Ulrich and Peis, Britta (2007) Note on maximal split-stable subgraphs.
Published in: Discrete applied mathematics Vol. 155 (15). pp. 2031-2038.


Korach, Ephraim and Nguyen, Thành and Peis, Britta (2006) Subgraph characterization of Red/Blue-split graphs and König-Egerváry graphs.
Published In: SODA : Proceedings of the Seventeenth Annual ACM-SIAM Symposium on Discrete Algorithms ; Miami, FL., January 22 - 24, 2006 ACM 2006, pp. 842-850.


Lätsch, Martin and Peis, Britta (2008) On a relation between the domination number and a strongly connected bidirection of an undirected graph.
Published in: Discrete Applied Mathematics Vol. 156 (17). pp. 3194-3202.


Neuhaus, Stefan (2009) Eigenschaften kleinster dominierender Mengen und Dominanzzahlen von Damengraphen. PhD thesis.


Porschen, Stefan (2002) On Generalizations of the Shadow Independent Set Problem.
Technical Report , 18 p.

Porschen, Stefan and Speckenmeyer, Ewald and Zhao, Xishun (2006) Linear CNF formulas and satisfiability.
Technical Report , 37 p.


Randerath, Bert and Schiermeyer, Ingo (2004) Exact algorithms for MINIMUM DOMINATING SET.
Technical Report , 8 p.


Schaudt, Oliver (2011) Efficient total domination in digraphs.
Technical Report , 15 p.

Schaudt, Oliver (2010) A Graph Class related to the Structural Domination Problem.
Technical Report , 12 p.

Schaudt, Oliver (2010) On efficient total domination.
Technical Report , 8 p.

Schaudt, Oliver (2011) On the existence of total dominating subgraphs with a prescribed additive hereditary property.
Published in: Discrete Mathematics Vol. 311 (18-19). pp. 2095-2101.

Schaudt, Oliver (2012) On weighted efficient total domination.
Published in: Journal of Discrete Algorithms Vol. 10 (1). pp. 61-69.

Schaudt, Oliver (2011) Paired and induced-paired domination in (E,net)-free graphs.
Technical Report , 11 p.

Schaudt, Oliver (2011) Total domination versus paired domination.
Technical Report , 10 p.

Schaudt, Oliver (2011) When the connected domination number is at most the total domination number.
Technical Report , 6 p.

Schaudt, Oliver (2011) A note on connected dominating sets of distance-hereditary graphs.
Technical Report , 5 p.

Schaudt, Oliver and Schrader, Rainer (2010) The complexity of connected domination and total domination by restricted induced graphs.
Technical Report , 8 p.


Weil, Vera and Schaudt, Oliver (2015) On bounding the difference of the maximum degree and clique number.
Published in: Graphs and Combinatorics Vol. 31 (5). pp. 1689-1702. ISSN 0911-0119

This list was generated on Sat Nov 26 19:10:12 2022 CET.